# SDR SWIA202160415

- Difficulty date: July 8, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PASSENGER DOOR FWD INTERCOSTAL DD7 P/N : 601R318826-1.     (C-CHECK RO 8/18/2021)    INSTALLED NEW INTERCOSTAL DD7 REF DWG 601R31702 REV -N, CRJ700 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD. TASK CARD 51-900-1002-SKY COMPLIED WITH.
